# SDR DALA2020031401848

- Difficulty date: March 11, 2020
- Submitted: March 14, 2020
- Operation: Air carrier
- Aircraft: N329NW
- Make and model: Airbus A320-211
- Aircraft serial: 306
- Aircraft time: 81,665 hours, 37,624 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY SEAT MOUNTED LIGHTING DAMAGED, LOCATIONS:33D, RESECURED EMERGENCEY FLOOD LIGHT COVER
